Ospamox Local Swelling Side Effect Reports
The following Ospamox Local Swelling side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Local Swelling, can occur, and what you can do about them.
A side effect could appear soon after you start Ospamox or it might take time to develop.
|Hypersensitivity, Choking Sensation, Local Swelling, Lip Swelling, Cough, Pruritus, Erythema|
This Local Swelling side effect was reported by a health professional from HR. A 32-year-old female patient (weight:NA) experienced the following symptoms/conditions: acute tonsillitis,hypothyroidism. The patient was prescribed Ospamox (dosage: NA), which was started on Jan 07, 2006. Concurrently used drugs:
Ospamox Local Swelling Causes and Reviews
Rheumatoid arthritis (RA) is a form of arthritis that causes pain, swelling, stiffness and loss of function in your joints. It can affect any joint but is common in the wrist and fingers.
More women than men get rheumatoid arthritis. It often starts in middle age and is most common in older people. You might have the disease for only a short time, or symptoms might come and go. The severe form can last a lifetime.
Rheumatoid arthritis is different from osteoarthritis, the common arthritis that often comes with older age. RA can affect body parts besides joints, such as your eyes, mouth and lungs. RA is an autoimmune disease, which means the arthritis results from your immune system attacking your body's own tissues.
No one knows what causes rheumatoid arthritis. Genes, environment, and hormones might contribute. Treatments include medicine, lifestyle changes, and surgery. These can slow or stop joint damage and reduce pain and swelling.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Ospamox Local Swelling Reviews
|Mon, 21 Mar 2011|
skin rash, throat sore...itching
|Wed, 26 Oct 2011|
|11 year age chaild first dose|
|Sat, 02 Jan 2010|
|does Ospamox aggrivate hemroids? :-[|
|Mon, 25 Apr 2011|
|My child 20 month old got Ospamox to treat sore throat. After taking it for a few days she started to loose control over one of her legs. Her foot moved into a position as is is seen with the physically disabled, turned in, and she was not able to stand on it correctly. I was told it might be caused by the virus itself. We decided we do not dare to give the med again, the next day she was ok, the food back to normal luckily. It was really scary, and not confirmed officially that it was caused by the medication, but I beleive it was.|
|Wed, 26 Oct 2011|